# SDR UHLA2014080800588

- Difficulty date: August 8, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N641RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000062
- Aircraft time: 28,118 hours, 17,450 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, A2 HOLE HAS CRACK LIKE INDICATIONS. REAMED IAW SB170-57-0053, SPOTFACE THE RT WING A2 HOLE IAW ETD2014-170-066501.  INSTALLED FABRICATED BUSINGS, IAW SB170-57-0053 AND ETD 2014-170-066501, PN 171-15502-001.
